A New Mathematical Approach for Suppliers Selection: Accounting for Non-Homogeneity is Important

There are no files associated with this record.

Title A New Mathematical Approach for Suppliers Selection: Accounting for Non-Homogeneity is Important
Author Farzipoor Saen, Reza
Journal Name Applied Mathematics and Computation
Year Published 2007
Place of publication Netherlands
Publisher Elsevier
Abstract The assumption of classical supplier selection models is based on complete homogeneity of suppliers. In spite of this assumption in many applications some suppliers do not comprehensively consume common inputs to comprehensively supply common outputs. The objective of this paper is to propose an innovative method for selecting slightly non-homogeneous suppliers. A numerical example demonstrates the application of the proposed method.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.amc.2006.07.071
Volume 185
Issue Number 1
Page from 84
Page to 95
ISSN 0096-3003
Date Accessioned 2010-08-13
Date Available 2011-02-15T12:55:58Z
Language en_AU
Faculty Griffith Business School
Subject Business and Management
URI http://hdl.handle.net/10072/36252
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice